# SDR T64R543EWA

- Difficulty date: November 18, 1999
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, L1 DOOR THRESHOLD CRACKED.  STOP DRILLED CRACK AND WELDED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/17/99.  (M)
